# SDR ASOA20160712062

- Difficulty date: July 12, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 34,182 hours, 26,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 602024
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY EXIT LIGHT BELOW FLIGHT DECK DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE R & R THE EMERGENCY EXIT SIGN, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
